• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

escitalopram

B

brownbean1

Well-known member
Joined
Jul 15, 2011
Messages
92
Location
West Midlands
Hi, I'm coming off these meds 20mg have been on them for about 4 years. Haven't had a med now for about two weeks (after tapering for about 6 months) I am feeling ultra feisty and up for a fight with anyone - its quite a shock! My ability to bite my tongue is no longer! I am saying what I think to everyone ..... is this the REAL me? I have always had a lot to say but this is getting silly (although gives me quite a rush as I am as surprised by my verbal attacks as everyone around me!)
 
H

Helena1

Well-known member
Forum Safety Team
Joined
Oct 11, 2014
Messages
10,575
Location
UK
it has not been long since you stopped the meds so hopefully in a few weeks you will be less like that.
 

MarlieeB

ACCOUNT CLOSED
Joined
Jan 15, 2013
Messages
25,044
I think the fact that your brain is trying to get used to not having them so it's all confused right now and that might be why you are a little tempermental maybe?

Do you remember feeling like this before or is this a first?

Hopefully it's just the withdrawal that is making you feel like this :)
 
U

urbangibbon

Guest
Maybe you are re-discovering the real you after being on this drug for 4 years? It's OK to say what you think and to be assertive. As long as it doesn't drift over into aggression or violence. What really matters, I think, is that you feel OK with the new you or can live with the new you and that it doesn't get you into any trouble or hurt you or others. Good luck. It is better to be drug free than drug dependent. But if you stick with the withdrawal, if that is what it is, then you will probably "level out" later.
 
Top